×

Found 103 Documents (Results 1–100)

100
MathJax

Homogenization for advection-diffusion in a perforated domain. (English) Zbl 1222.60059

Bingham, N. H. (ed.) et al., Probability and mathematical genetics. Papers in honour of Sir John Kingman. Cambridge: Cambridge University Press (ISBN 978-0-521-14577-0/pbk). London Mathematical Society Lecture Note Series 378, 397-415 (2010).
MSC:  60J60 35B27 65C05
PDF BibTeX XML Cite
Full Text: arXiv

Correlation effects in the trapping problem: General approach and rigorous results. (English) Zbl 0977.60076

Gesztesy, Fritz (ed.) et al., Stochastic processes, physics and geometry: New interplays. II. A volume in honor of Sergio Albeverio. Proceedings of the conference on infinite dimensional (stochastic) analysis and quantum physics, Leipzig, Germany, January 18-22, 1999. Providence, RI: American Mathematical Society (AMS). CMS Conf. Proc. 29, 29-42 (2000).
Reviewer: V.Schmidt (Ulm)
MSC:  60J70
PDF BibTeX XML Cite

Brownian motion in a Poisson obstacle field. (English) Zbl 0964.60091

Séminaire Bourbaki. Volume 1998/99. Exposés 850-864. Paris: Société Mathématique de France, Astérisque. 266, 91-111, Exp. No. 853 (2000).
MSC:  60K40 82D30
PDF BibTeX XML Cite
Full Text: Numdam EuDML

On the intersections of Wiener sausages in four dimensions. (English) Zbl 0813.60040

Lumer, Günter (ed.) et al., Partial differential equations. Models in physics and biology. Contributions to the conference, held in Han-sur- Lesse, Belgium, in December 1993. Berlin: Akademie Verlag. Math. Res. 82, 9-39 (1994).
MSC:  60G17 60J65
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Software